# SDR HEEA077713

- Difficulty date: January 18, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Make and model: Bell 206L-3
- System (JASC): 6220 · Main Rotor Head
- Part: Retainer
- Condition: Loose
- Location: Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL RETAINER SPINNING IN GRIP BORE DUE TO UNBONDING.
